# SDR DL72S950290

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-2 L/C, FOUND ONE .25 INCH CRACK IN LWR SKIN OF LEFT ELEVATOR, 7 INCHES FROM I/B EDGE.  REPAIRED PER SRM 55-20-3 FIG 4.
